# SDR ZW0A0103403

- Difficulty date: June 8, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N929TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48014
- Aircraft time: 46,840 hours, 39,852 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE FWD CARGO DOOR T-ANGLE WAS CRACKED APPROX 16 INCHES FWD OF AFT END AT TOP OF DOOR.  REPLACED CRACKED FITTING PER SRM 51-01, PAGE 1, ITEM C.
